Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning point sets which can be made connected by the addition of a simple continuous arc


Author: Gordon T. Whyburn
Journal: Trans. Amer. Math. Soc. 29 (1927), 746-754
MSC: Primary 54D05; Secondary 54F50
DOI: https://doi.org/10.1090/S0002-9947-1927-1501412-5
MathSciNet review: 1501412
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D05, 54F50

Retrieve articles in all journals with MSC: 54D05, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501412-5
Article copyright: © Copyright 1927 American Mathematical Society